# SDR CA190318015

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 9 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: GG43610019
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN)  EXPERIENCED A RH BLEED FAIL DURING TAKE-OFF AND  A ABORTED TAKE-OFF. IF THIS FAULT WOULD HAVE HAPPEN DURING FLIGHT OUR AFM GIVE THE PROCUDURE AND LIMITATIONS TO CONTINUE THE FLIGHT. BOMBARDIER ANALYZED THE NVM  AND CONFIRM THE HIGH PRESSURE VALVE (HPV) PN: GG436-1001-9 WAS IDENTIFY AS FAULTY (OPEN). ONCE THE VALVE REPLACED AND THE SYSTEM TESTED THE AIRCRAFT WAS RTS. (TC# 20190318015)
